# SDR ALG2001F00022

- Difficulty date: June 14, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N187AL
- Make and model: Bell 206L-3
- Aircraft serial: 51135
- System (JASC): 6210 · Main Rotor Blades
- Part: Skin
- Part number: 206015001107
- Part serial: A2900
- Condition: Corroded
- Location: M/R Blade
- Part time: 2,612 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING ROUTINE AIRFRAME INSPECTION, FOUND CORROSION BENEATH OUTBOARD TRIM TAB, T/E EXTRUSION AND BLADE SKIN CORRODED BEYOND REPAIRABLE LIMITS.
